# SDR HALA2021040600043

- Difficulty date: April 5, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N489HA
- Make and model: Boeing 717-200
- Aircraft serial: 55002
- Aircraft time: 33,378 hours, 51,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER EQ - AFT CABIN EMERGENCY LIGHT INOP // REMOVED AND REPLACED BATTERY PACK , EMER B5-231 PER WDM 33-51-12-3.1. OPS CHECK GOOD
